# SDR DALA1303600684

- Difficulty date: January 9, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 365 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD END OF SEAT TRACK SUPPORT AT BS 365, RBL 45.  ACCOMPLISHED ERA 510126-14, REV ORG.
